English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Commutative quotients of finite W-algebras

Premet, A. (2010). Commutative quotients of finite W-algebras. Advances in Mathematics, 225(1), 269-306. doi:10.1016/j.aim.2010.02.020.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Premet_commutative_2010.pdf (Any fulltext), 455KB
Name:
Premet_commutative_2010.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Premet, Alexander1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Mathematics
  Alternative Title : Adv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 225 (1) Sequence Number: - Start / End Page: 269 - 306 Identifier: -